Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Kid having continuous vomiting, diagnosed as viral infection, no relief with medicines, iv injection, has developed fever. Advice?

my kid is vomiting since yesterday we went to doctor he has advised us that it kind of viral infection. he gave oral tonic to giving and wait until 45 minute then ask him to give some food, we followed the same but my son vomit continues. then he referred iv with injection we have finished that around 10.30 pm. but still continues the vomiting and also he got the fever too now. our current time is 2.45 pm. i am seeking ur advice,
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
If he develops loose motion too in a day or two, then maybe has developed some gastro-intestinal infection and needs to get antibiotics for that otherwise, look for yellowish tinge over white portion (Sclera) of his eyes, that maybe sign of jaundice. Otherwise if its simple viral, then both fever and vomitting would go away on their own.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor